I am 23 years old. All my life I've had regular-ish periods (sometimes a day or two late). And just recently (January) started taking birth control Lo Lo Estrin Fe. My periods since then have been regular up until a few months ago (June). Since June I have not had a period. It is now nearing the end of august. I took pregnancy tests and I am not pregnant, my body contains no symptoms of being pregnant either (I think I'd notice if I were pregnant) No breast soreness, no nausea etc. I exercise regularly (I run about 8 miles a week, sometimes more). I take daily vitamins and iron pills for my running. I am not a smoker, and drink alcohol only on occasion. If anyone could tell me what is wrong and what should I do that'd be great.
Sometimes some bc can stop periods, dose it mention anything about that in the bc leaflet that your on?. Or over doing the exercise, stress, diet, change of routine, hormones ect lots of things can affect your period. If i was you i would go to the doctors and get any possible cause ruled out, maybe a simple change of bc to see if that helps get you back on track to regular cycles. Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.